Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effects of long term SSRI use... My Story... sowhysosad

Posted by linkadge on April 18, 2009, at 19:55:44

In reply to Re: Effects of long term SSRI use... My Story..., posted by sowhysosad on April 17, 2009, at 1:43:18

I don't think we are trying to 'demonize' these medications, I think we are just trying to share our experiences.

Somehow you can't (or simply don't want to) believe that people could react adversly to these drugs.

Linakdge


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:891025
URL: http://www.dr-bob.org/babble/20090416/msgs/891471.html